菜单总览
— 优秀师资 —

倪维明

职位:

教授

教育背景:

美国纽约大学数学博士(1979)

研究领域
偏微分方程,数学生物
Email

niweiming@cuhk.edu.cn

个人简介:


出生日期:1950年12月23日

教育背景:

学士:1972年6月,国立台湾大学

博士:1979年,纽约大学

职位:
宾夕法尼亚大学助理教授,1979-1981
高等研究院成员,1979 - 1980
明尼苏达大学助理教授,1981-84
明尼苏达大学副教授,1984-86
明尼苏达大学教授,1986年至今
华东师范大学偏微分方程中心主任2010 - 2017

主编:
Journal of Differential Equations, 2011年至今

编委会成员:
Journal of Partial Differential Equations, 1991年至今
Differential Equations and Dynamical Systems, 1995年至今
Discrete and Continuous Dynamical Systems-A, 1997年至今
Journal of Differential Equations, 2005-2011
Journal of Applied Analysis and Computation, 2010年至今
Tamkang Journal of Mathematics, 2013年至今

荣誉,奖项,获得的基金:
日本科学促进会(JSPS)研究员,1994
被引研究的高级研究员,ISI,2002(原会员)
华东师范大学领导数学家,“111-项目”,2007年至今
中华民国数学学会特别贡献奖(台湾),2009年


学术著作:


Selected Publications:

1. (with D.G. de Figueiredo) Perturbations of second order linear elliptic equations by nonlinearities without Landesman-Lazer conditions, Nonlinear Analysis: Theory, Methods and Applications 3 (l979), 629-634.
2. (with B. Gidas and L. Nirenberg) Symmetry and related properties via the maximum principle, Comm. Math. Physics 68 (l979), 209-243.
3. Some minimax principles and their applications in nonlinear elliptic equations, J. d’Analyse Math. 37 (1980), 248-275.
4. On the existence of global vortex rings, J. d’Analyse Math. 37 (1980), 208-247.
5. (with B. Gidas and L. Nirenberg) Symmetry of positive solutions of nonlinear elliptic equations in Rn, Advances in Math. Supplementary Studies, Vol. 7A (1981), 369-402.
6. Stability and instability of positive solutions of nonlinear elliptic equations with applications in vortex flow problem, preprint (Institute for Advanced Study,1980).
7. Conformal metrics with zero scalar curvature and a symmetrization process via maximum principle, Annals of Math. Studies, Vol. 102 edited by S.T. Yau, (1982), 193-202.
8. A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J. 31 (1982), 801-807.
9. On the elliptic equation u + K(x)e2u = 0 and conformal metrics with prescribed Gaussian curvatures, Invent. Math. 66 (1982), 343-352.
10. (with C. Kenig) On the existence and boundary behavior of solutions to a class of nonlinear Dirichlet problems, Proc. AMS, 89 (1983), 254-258.
11. Uniqueness of solutions of nonlinear Dirichlet problems, J. Differential Equations 50 (1983), 289-304.
12. On a singular elliptic equation, Proc. AMS 88 (1983), 614-616.
13. (with C. Kenig) An exterior Dirichlet problem with applications to some nonlinear equations arising in geometry, Amer. J. Math. 106 (1984), 689-702.
14. (with P. Sacks and J. Tavantzis) On the asymptotic behavior of solutionsof certain quasilinear parabolic equations, J. Differential Equations 54 (1984), 97-120.